MathSciNet Relay Station
MathSciNet bibliographic data
MR2661502 (2011h:20040) 20D25 (20D10)
Guest, Simon A solvable version of the Baer-Suzuki theorem. Trans. Amer. Math. Soc. 362 (2010), no. 11, 5909–5946.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement